MAUDE Adverse Event Report: ABBOTT LABORATORIES CARBON DIOXIDE

ABBOTT LABORATORIES CARBON DIOXIDE
Model Number 3L80-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information is included.Additional patient details are not available.
 
Event or Problem Description
The customer reported false elevated architect co2 assay results for three patients.The customer provided: (b)(6) initial = >50 mmol/l, repeat = 27 mmol/l; (b)(6) initial = >50 mmol/l, repeat = 24 mmol/l; (b)(6) initial = >50 mmol/l, repeat 20.3, 20.4 mmol/l (range: 23.0 to 31 mmol/l).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The evaluation of the customers issue included a review of tickets determined that there is normal complaint activity for lot 56991uq02.Trending review determined no trend for falsely elevated results ln 03l80-22.Return testing was not completed as returns were not available.Qc results were within range during the time of this occurrence.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on all available information, no product deficiency was identified.
 
Additional Manufacturer Narrative
On 08sep2020 it was discovered that this submission was filed on the incorrect manufacturing site in section d 3 and section g 1.2.A new emdr, number 3016438761-2020-00206, has been submitted and all further information will be documented under that mdr number.

Brand Name
CARBON DIOXIDE
Common Device Name
CARBON DIOXIDE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key10365161
Report Number1415939-2020-00117
Device Sequence Number951185
Product Code KHS
UDI-Device Identifier00380740005955
UDI-Public00380740005955
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number3L80-21
Device Catalogue Number03L80-22
Device Lot Number56991UQ02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer08/18/2020
09/08/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/04/2020
09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 SYSTEM,; ARCHITECT C4000 SYSTEM,; ARCHITECT C4000 SYSTEM,; LN 02P24-40, SN (B)(4); LN 02P24-40, SN (B)(6); LN 02P24-40, SN (B)(6)